On Feller processes with sample paths in Besov spaces

Schilling, Rene (1997) On Feller processes with sample paths in Besov spaces. Mathematische Annalen, 309 (4). pp. 663-675. ISSN 0025-5831

Full text not available from this repository.

Abstract

Under mild regularity assumptions on its domain the infinitesimal generator of a Feller process is known to be a pseudo-differential operator. We give a simple condition on the symbol of the generator in order to characterize the smoothness of the sample paths of real-valued Feller processes in terms of Besov spaces Bpqs(R) . Our result extends previous papers on the paths of Gaussian, symmetric α -stable [6], [20], and Lévy processes [11].

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 18:54
Last Modified: 09 Jul 2012 12:24
URI: http://sro.sussex.ac.uk/id/eprint/18887
📧 Request an update